# SDR U5QA201603310077

- Difficulty date: March 26, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N520RP
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20032
- Aircraft time: 9,715 hours, 5,806 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Card
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT ~41000 ELEC FAULT IN FLIGHT THAT RESULTED IN COMPLETE LOSS OF LT SIDE ELEC SYS TEMPORARILY.  DESCENDED TO 31000 & DECLARED EMER.  EVENTUALLY ALL SYSTEMS RETURNED TO NORMAL EXCEPT CYAN ELEC FAULT MSG THAT TURNED AMBER UPON LANDING.  TROUBLE SHOT ELEC FAULT TO NR 1 PCB PROTECTION CARD.  R & R CARD, PN 3585CE03Y06, SN OFF 410 & SN ON 883.  OPERATIONS CHECKED SATISFACTORY IAW AMM 24-61-77.
